On a theorem of Baernstein

Enrique Villamor Department of Mathematics, Florida International University

TBD mathscidoc:1701.332833

Arkiv for Matematik, 33, (1), 183-197, 1992.12
In the paper [B2] Baernstein constructs a simply connected domain Θ in the plane for which the conformal mapping$f$of Θ into the unit disc Δ satisfies $$\int_{R \cap \Omega } {|f'(z)|} ^p |dz| = \infty $$ for some$p$∈(1 2) where R is the real line
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 321 downloads ] [ 0 comments ]
@inproceedings{enrique1992on,
  title={On a theorem of Baernstein},
  author={Enrique Villamor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203545620381642},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={1},
  pages={183-197},
  year={1992},
}
Enrique Villamor. On a theorem of Baernstein. 1992. Vol. 33. In Arkiv for Matematik. pp.183-197. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203545620381642.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved